# SDR USAA2014030300017

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 52,560 hours, 22,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 8L INOPERATIVE.  REPLACED EMERGENCY LIGHT SEAT HARNESS 8L, SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-19.
